# SDR ASOA2016013114487

- Difficulty date: January 31, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNELS, U-CHANNELS ON LT 280 BULKHEAD FWD AREA, NEAR LBL9 IS BROKEN.  REMOVED SUPPORT CHANNEL ON LT 280 BULKHEAD IAW SRM 51-42-10, PAR 9.  INSTALLED NEW SERVICEABLE SUPPORT CHANNEL ON LT 280 BULKHEAD IAW SRM 51-42-10.
